# SDR UALA2012022701185

- Difficulty date: February 25, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 60,263 hours, 22,639 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE DOOR TO F/O`S O2 MASK, IT IS STUCK BEHIND SLIDING WINDOW.  REPAIRED BY REPOSITIONING O2 MASK DOOR.
